Jorge Álvarez-Mena and Onésimo Hernández-Lerma (Vol. 9 No.1 2005)

Approximation of general optimization problems
Jorge Álvarez-Mena and Onésimo Hernández-Lerma

This paper concerns the approximation of a general optimization problem (OP) for which the cost function and the constraints are defined on a Hausdorff topological space. This degree of generality allows us to consider OPs for which other approximation approaches are not applicable. First we obtain convergence results for a general OP, and then we present two applications of these results. The first application is to approximation schemes for infinite-dimensional linear programs. The second is on the approximation of the optimal value and the optimal solutions for the so-called general capacity<\em> problem in metric spaces.

[Regresar / Back]